# SDR SIMA20190819007

- Difficulty date: August 19, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 35,474 hours, 31,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 53-10 FUSELAGEFUSELAGE MAIN, STRUCTURE - FUSELAGE SKIN GOUGED BELOW CARGO DOOR AFT OF FRAME 65 BETWEEN STRINGERS 19-20L. MAJOR REPAIR. C/A-REPAIRED FUSELAGE AFT OF FR65 BETWEEN STR 19-20L IAW ERS-EM-53MR-3878.
